# SDR MALA975692

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104789
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED LIGHT ASSEMBLY (P/N 7239410-802) AND POWER SUPPLY.  ALL CHECKS GOOD.  (M)
